# SDR SWAA2019100737572

- Difficulty date: September 27, 2019
- Submitted: October 7, 2019
- Operation: Air carrier
- Aircraft: N8302F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36680
- Aircraft time: 25,625 hours, 11,041 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146A8123
- Condition: Corroded
- Location: Bs 790-847
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT THRESHOLD WEB CORRODED BETWEEN BS. 790 TO BS. 847, RBL 29.        R & R THE WEB IAW SRM & DWG.
